# SDR AWXA200700489

- Difficulty date: March 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871140
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R1 DOOR AFT FRAME CRACKED, BS 328, S15R AT THE 5TH STOP PIN CUT OUT.  REPAIRED R1 DOOR AFT FRAME, BS 328, S15R AT THE 5TH STOP PIN CUT OUT  IAW AWA ER 03-5200-07098-SS1.
